On the blow-up of solutions to a nonlinear dispersive rod equation

Research output: Contribution to journalArticle

Abstract

Using a variational approach we prove an optimal nonlinear convolution inequality. This result is then applied to give criteria for finite-time blow-up of solutions to a nonlinear model equation in elasticity, improving considerably upon recent blow-up results.

Details

Authors
Organisations
Research areas and keywords

Subject classification (UKÄ) – MANDATORY

  • Mathematics

Keywords

  • nonlinear dispersive equation, convolution inequality, blow-up
Original languageEnglish
Pages (from-to)1318-1324
JournalJournal of Mathematical Analysis and Applications
Volume323
Issue number2
Publication statusPublished - 2006
Publication categoryResearch
Peer-reviewedYes